T. V-s-n,-n-to, S. N. , and S. N. , Substituting Eqs. (D.49) and (D.52) into Eq. (D.13) yields, p.53

M. Grepl, Y. Maday, N. Nguyen, and A. Patera, Efficient reduced-basis treatment of nonaffine and nonlinear partial differential equations, ESAIM: Mathematical Modelling and Numerical Analysis, vol.41, issue.3, pp.575-605, 2007.
DOI : 10.1051/m2an:2007031

URL : https://hal.archives-ouvertes.fr/hal-00112154

N. Nguyen and J. Peraire, An efficient reduced-order modeling approach for non-linear parametrized partial differential equations, International Journal for Numerical Methods in Engineering, vol.41, issue.1, pp.27-55, 2008.
DOI : 10.1002/nme.2309

S. Chaturantabut and D. Sorensen, Nonlinear Model Reduction via Discrete Empirical Interpolation, SIAM Journal on Scientific Computing, vol.32, issue.5, pp.2737-2764, 2010.
DOI : 10.1137/090766498

J. Degroote, J. Virendeels, and K. Willcox, Interpolation among reduced-order matrices to obtain parameterized models for design, optimization and probabilistic analysis, International Journal for Numerical Methods in Fluids, vol.32, issue.6, pp.207-230, 2010.
DOI : 10.1002/nme.2100

K. Carlberg, C. Bou-mosleh, and C. Farhat, Efficient non-linear model reduction via a least-squares Petrov-Galerkin projection and compressive tensor approximations, International Journal for Numerical Methods in Engineering, vol.35, issue.2, pp.155-181, 2011.
DOI : 10.1002/nme.3050

K. Carlberg and C. Farhat, A low-cost, goal-oriented ???compact proper orthogonal decomposition??? basis for model reduction of static systems, International Journal for Numerical Methods in Engineering, vol.18, issue.5, pp.381-402, 2011.
DOI : 10.1002/nme.3074

D. Amsallem, M. Zahr, and C. Farhat, Nonlinear model order reduction based on local reduced-order bases, International Journal for Numerical Methods in Engineering, vol.26, issue.12, pp.891-916, 2012.
DOI : 10.1002/nme.4371

K. Carlberg, C. Farhat, J. Cortial, and D. Amsallem, The GNAT method for nonlinear model reduction: Effective implementation and application to computational fluid dynamics and turbulent flows, Journal of Computational Physics, vol.242, pp.623-647, 2013.
DOI : 10.1016/j.jcp.2013.02.028

M. Zahr and C. Farhat, Progressive construction of a parametric reduced-order model for PDE-constrained optimization, International Journal for Numerical Methods in Engineering, vol.45, issue.1, pp.1077-1110, 2015.
DOI : 10.1002/nme.4770

D. Amsallem, M. Zahr, Y. Choi, and C. Farhat, Design optimization using hyper-reduced-order models. Structural and Multidisciplinary Optimization 2015, pp.919-940

A. Paul-dubois-taine and D. Amsallem, An adaptive and efficient greedy procedure for the optimal training of parametric reduced-order models, International Journal for Numerical Methods in Engineering, vol.27, issue.5, pp.1262-1292, 2015.
DOI : 10.1002/nme.4759

C. Farhat, P. Avery, T. Chapman, and J. Cortial, Dimensional reduction of nonlinear finite element dynamic models with finite rotations and energy-based mesh sampling and weighting for computational efficiency, International Journal for Numerical Methods in Engineering, vol.92, issue.10, pp.625-662, 2014.
DOI : 10.1002/nme.4668

C. Farhat, T. Chapman, and P. Avery, Structure-preserving, stability, and accuracy properties of the energy-conserving sampling and weighting method for the hyper reduction of nonlinear finite element dynamic models, International Journal for Numerical Methods in Engineering, vol.32, issue.8, pp.1077-1110, 2015.
DOI : 10.1002/nme.4820

D. Ryckelynck, A priori hyperreduction method: an adaptive approach, Journal of Computational Physics, vol.202, issue.1, pp.346-366, 2005.
DOI : 10.1016/j.jcp.2004.07.015

J. Beck and L. Katafygiotis, Updating Models and Their Uncertainties. I: Bayesian Statistical Framework, Journal of Engineering Mechanics, vol.124, issue.4, pp.455-461, 1998.
DOI : 10.1061/(ASCE)0733-9399(1998)124:4(455)

R. Ghanem and P. Spanos, Stochastic Finite Elements: a Spectral Approach, 1991.
DOI : 10.1007/978-1-4612-3094-6

R. Ghanem and P. Spanos, Stochastic Finite Elements: A spectral Approach, 2003.
DOI : 10.1007/978-1-4612-3094-6

C. Soize and R. Ghanem, Physical Systems with Random Uncertainties: Chaos Representations with Arbitrary Probability Measure, SIAM Journal on Scientific Computing, vol.26, issue.2, pp.395-410, 2004.
DOI : 10.1137/S1064827503424505

URL : https://hal.archives-ouvertes.fr/hal-00686211

R. Mace, W. Worden, and G. Manson, Uncertainty in Structural Dynamics.Special issue of the, Journal of Sound and Vibration, vol.288, issue.3, pp.431-790, 2005.

G. Schueller, Computational Methods in Stochastic Mechanics and Reliability Analysis. Special issue of, Computer Methods in Applied Mechanics and Engineering, vol.194, pp.12-161251, 2005.

G. Schueller, Preface, Computers & Structures, vol.83, issue.14, pp.1031-1150, 2005.
DOI : 10.1016/j.compstruc.2005.01.004

G. Schueller, Developments in stochastic structural mechanics, Archive of Applied Mechanics, vol.26, issue.3, pp.10-12755, 2006.
DOI : 10.1007/s00419-006-0067-z

G. Deodatis and P. Spanos, Preface, 5th International Conference on Computational Stochastic Mechanics, pp.103-346, 2008.
DOI : 10.1016/j.probengmech.2007.12.014

G. Schueller and H. Pradlwarter, Uncertain linear systems in dynamics: Retrospective and recent developments by stochastic approaches, Engineering Structures, vol.31, issue.11, pp.2507-2517, 2009.
DOI : 10.1016/j.engstruct.2009.07.005

L. Maitre, O. Knio, and O. , Spectral Methods for Uncerainty Quantification with Applications to Computational Fluid Dynamics

C. Soize, Stochastic Models of Uncertainties in Computational Mechanics
DOI : 10.1061/9780784412237

URL : https://hal.archives-ouvertes.fr/hal-00749201

T. Bui-thanh, K. Willcox, and O. Ghattas, Parametric Reduced-Order Models for Probabilistic Analysis of Unsteady Aerodynamic Applications, 48th AIAA/ASME/ASCE/AHS/ASC Structures, Structural Dynamics, and Materials Conference, pp.2520-2529, 2008.
DOI : 10.2514/6.2007-2049

C. Soize, Stochastic modeling of uncertainties in computational structural dynamics???Recent theoretical advances, Journal of Sound and Vibration, vol.332, issue.10, pp.2379-2395, 2013.
DOI : 10.1016/j.jsv.2011.10.010

URL : https://hal.archives-ouvertes.fr/hal-00743699

Y. Marzouk, H. Najm, and L. Rahn, Stochastic spectral methods for efficient Bayesian solution of inverse problems, AIP Conference Proceedings, pp.560-586, 2007.
DOI : 10.1063/1.2149785

D. Galbally, K. Fidkowski, K. Willcox, and O. Ghattas, Non-linear model reduction for uncertainty quantification in large-scale inverse problems, International Journal for Numerical Methods in Engineering, vol.41, issue.2, pp.1581-1608, 2010.
DOI : 10.1002/nme.2086

C. Lieberman, K. Willcox, and O. Ghattas, Parameter and State Model Reduction for Large-Scale Statistical Inverse Problems, SIAM Journal on Scientific Computing, vol.32, issue.5, pp.2523-2542, 2010.
DOI : 10.1137/090775622

C. Soize, Identification of high-dimension polynomial chaos expansions with random coefficients for non-Gaussian tensor-valued random fields using partial and limited experimental data, Computer Methods in Applied Mechanics and Engineering, vol.199, issue.33-36, pp.33-362150, 2010.
DOI : 10.1016/j.cma.2010.03.013

URL : https://hal.archives-ouvertes.fr/hal-00684324

C. Soize, A computational inverse method for identification of non-Gaussian random fields using the Bayesian approach in very high dimension, Computer Methods in Applied Mechanics and Engineering, vol.200, issue.45-46, pp.45-463083, 2011.
DOI : 10.1016/j.cma.2011.07.005

URL : https://hal.archives-ouvertes.fr/hal-00684294

A. Nouy and C. Soize, Random field representations for stochastic elliptic boundary value problems and statistical inverse problems, European Journal of Applied Mathematics, vol.19, issue.03, pp.339-373, 2014.
DOI : 10.1023/B:ACAP.0000013855.14971.91

T. Cui, Y. Marzouk, and K. Willcox, Data-driven model reduction for the Bayesian solution of inverse problems, International Journal for Numerical Methods in Engineering, vol.30, issue.6, pp.966-990, 2015.
DOI : 10.1002/nme.4748

C. Soize, Random Vectors and Random Fields in High Dimension: Parametric Model-Based Representation, Identification from Data, and Inverse Problems, Handbook for Uncertainty Quantification, pp.1-65
DOI : 10.1007/978-3-319-11259-6_30-1

URL : https://hal.archives-ouvertes.fr/hal-01284672

C. Soize, A nonparametric model of random uncertainties for reduced matrix models in structural dynamics, Probabilistic Engineering Mechanics, vol.15, issue.3, pp.277-294, 2000.
DOI : 10.1016/S0266-8920(99)00028-4

URL : https://hal.archives-ouvertes.fr/hal-00686293

C. Soize, Maximum entropy approach for modeling random uncertainties in transient elastodynamics, The Journal of the Acoustical Society of America, vol.109, issue.5, pp.1979-1996, 2001.
DOI : 10.1121/1.1360716

URL : https://hal.archives-ouvertes.fr/hal-00686287

C. Soize, Random matrix theory for modeling uncertainties in computational mechanics, Computer Methods in Applied Mechanics and Engineering, vol.194, issue.12-16, pp.12-161333, 2005.
DOI : 10.1016/j.cma.2004.06.038

URL : https://hal.archives-ouvertes.fr/hal-00686187

C. Soize, Random Matrix Models and Nonparametric Method for Uncertainty Quantification, pp.1-84
DOI : 10.1007/978-3-319-11259-6_5-1

URL : https://hal.archives-ouvertes.fr/hal-01284669

C. Shannon, A Mathematical Theory of Communication, Bell System Technical Journal, vol.27, issue.3, pp.379-423, 1948.
DOI : 10.1002/j.1538-7305.1948.tb01338.x

E. Jaynes, Information Theory and Statistical Mechanics, Physical Review, vol.106, issue.4, pp.620-630171, 1957.
DOI : 10.1103/PhysRev.106.620

J. Kapur and H. Kesavan, Entropy Optimization Principles and Their Applications, 1992.
DOI : 10.1007/978-94-011-2430-0_1

M. Mignolet and C. Soize, Nonparametric stochastic modeling of linear systems with prescribed variance of several natural frequencies, Probabilistic Engineering Mechanics, vol.23, issue.2-3, pp.267-278, 2008.
DOI : 10.1016/j.probengmech.2007.12.027

URL : https://hal.archives-ouvertes.fr/hal-00685147

C. Soize, Nonparametric probabilistic approach of uncertainties for elliptic boundary value problem, International Journal for Numerical Methods in Engineering, vol.197, issue.45??????48, pp.6-7673, 2009.
DOI : 10.1002/nme.2563

URL : https://hal.archives-ouvertes.fr/hal-00684335

C. Chen, D. Duhamel, and C. Soize, Probabilistic approach for model and data uncertainties and its experimental identification in structural dynamics: Case of composite sandwich panels, Journal of Sound and Vibration, vol.294, issue.1-2, pp.64-81, 2006.
DOI : 10.1016/j.jsv.2005.10.013

URL : https://hal.archives-ouvertes.fr/hal-00686153

R. Ohayon and C. Soize, Advanced Computational Vibroacoustics. Reduced-Order Models and Uncertainty Quantification
URL : https://hal.archives-ouvertes.fr/hal-01162161

C. Soize and I. Poloskov, Time-domain formulation in computational dynamics for linear viscoelastic media with model uncertainties and stochastic excitation, Computers & Mathematics with Applications, vol.64, issue.11, pp.3594-3612, 2012.
DOI : 10.1016/j.camwa.2012.09.010

URL : https://hal.archives-ouvertes.fr/hal-00746280

C. Soize and H. Chebli, Random Uncertainties Model in Dynamic Substructuring Using a Nonparametric Probabilistic Model, Journal of Engineering Mechanics, vol.129, issue.4, pp.449-457, 2003.
DOI : 10.1061/(ASCE)0733-9399(2003)129:4(449)

URL : https://hal.archives-ouvertes.fr/hal-00686215

H. Chebli and C. Soize, Experimental validation of a nonparametric probabilistic model of nonhomogeneous uncertainties for dynamical systems, The Journal of the Acoustical Society of America, vol.115, issue.2, pp.697-705, 2004.
DOI : 10.1121/1.1639335

URL : https://hal.archives-ouvertes.fr/hal-00686209

E. Capiez-lernout, C. Soize, J. Lombard, C. Dupont, and E. Seinturier, Blade Manufacturing Tolerances Definition for a Mistuned Industrial Bladed Disk, Journal of Engineering for Gas Turbines and Power, vol.127, issue.3, pp.621-628, 2005.
DOI : 10.1115/1.1850497

URL : https://hal.archives-ouvertes.fr/hal-00688121

J. Duchereau and C. Soize, Transient dynamics in structures with non-homogeneous uncertainties induced by complex joints, Mechanical Systems and Signal Processing, vol.20, issue.4, pp.854-867, 2006.
DOI : 10.1016/j.ymssp.2004.11.003

URL : https://hal.archives-ouvertes.fr/hal-00686155

M. Mignolet, C. Soize, and J. Avalos, Nonparametric Stochastic Modeling of Structures with Uncertain Boundary Conditions/Coupling Between Substructures, AIAA Journal, vol.51, issue.6, pp.1296-1308, 2013.
DOI : 10.2514/1.J051555

URL : https://hal.archives-ouvertes.fr/hal-00686147

J. Durand, C. Soize, and L. Gagliardini, Structural-acoustic modeling of automotive vehicles in presence of uncertainties and experimental identification and validation, The Journal of the Acoustical Society of America, vol.124, issue.3, pp.1513-1525, 2008.
DOI : 10.1121/1.2953316

URL : https://hal.archives-ouvertes.fr/hal-00685108

C. Fernandez, C. Soize, and L. Gagliardini, Sound-Insulation Layer Modelling in Car Computational Vibroacoustics in the Medium-Frequency Range, Acta Acustica united with Acustica, vol.96, issue.3, pp.437-444, 2010.
DOI : 10.3813/AAA.918296

URL : https://hal.archives-ouvertes.fr/hal-00684316

R. Ohayon and C. Soize, Advanced Computational Dissipative Structural Acoustics and Fluid-Structure Interaction in Low-and Medium-Frequency Domains. Reduced-Order Models and Uncertainty Quantification, International Journal of Aeronautical and Space Sciences, vol.13, issue.2, pp.127-153, 2012.
DOI : 10.5139/IJASS.2012.13.2.127

URL : https://hal.archives-ouvertes.fr/hal-00713892

C. Desceliers, C. Soize, and S. Cambier, Non-parametric???parametric model for random uncertainties in non-linear structural dynamics: application to earthquake engineering, Earthquake Engineering & Structural Dynamics, vol.33, issue.3, pp.315-327, 2004.
DOI : 10.1002/eqe.352

URL : https://hal.archives-ouvertes.fr/hal-00686208

R. Cottereau, D. Clouteau, and C. Soize, Construction of a probabilistic model for impedance matrices, Computer Methods in Applied Mechanics and Engineering, vol.196, issue.17-20, pp.17-202252, 2007.
DOI : 10.1016/j.cma.2006.12.001

URL : https://hal.archives-ouvertes.fr/hal-00686151

R. Cottereau, D. Clouteau, and C. Soize, Probabilistic impedance of foundation: Impact of the seismic design on uncertain soils, Earthquake Engineering & Structural Dynamics, vol.197, issue.6, pp.899-918, 2008.
DOI : 10.1002/eqe.794

URL : https://hal.archives-ouvertes.fr/hal-00685116

E. Capiez-lernout and C. Soize, Design Optimization With an Uncertain Vibroacoustic Model, Journal of Vibration and Acoustics, vol.130, issue.2, pp.1-8, 2008.
DOI : 10.1115/1.2827988

URL : https://hal.archives-ouvertes.fr/hal-00686133

E. Capiez-lernout and C. Soize, Robust Design Optimization in Computational Mechanics, Journal of Applied Mechanics, vol.75, issue.2, pp.1-11, 2008.
DOI : 10.1115/1.2775493

URL : https://hal.archives-ouvertes.fr/hal-00686134

M. Mignolet and C. Soize, Stochastic reduced order models for uncertain geometrically nonlinear dynamical systems, Computer Methods in Applied Mechanics and Engineering, vol.197, issue.45-48, pp.45-483951, 2008.
DOI : 10.1016/j.cma.2008.03.032

URL : https://hal.archives-ouvertes.fr/hal-00686140

E. Capiez-lernout, C. Soize, and M. Mignolet, Post-buckling nonlinear static and dynamical analyses of uncertain cylindrical shells and experimental validation, Computer Methods in Applied Mechanics and Engineering, vol.271, issue.1, pp.210-230, 2014.
DOI : 10.1016/j.cma.2013.12.011

URL : https://hal.archives-ouvertes.fr/hal-00922708

A. Edelman, T. Arias, and S. Smith, The Geometry of Algorithms with Orthogonality Constraints, SIAM Journal on Matrix Analysis and Applications, vol.20, issue.2, pp.303-353, 1998.
DOI : 10.1137/S0895479895290954

P. Absil, R. Mahony, and R. Sepulchre, Optimization Algorithms on Matrix Manifolds, 2008.
DOI : 10.1515/9781400830244

M. Shinozuka and Y. Wen, Monte Carlo Solution of Nonlinear Vibrations, AIAA Journal, vol.10, issue.1, pp.37-40, 1972.
DOI : 10.2514/3.50064

M. Shinozuka and G. Deodatis, Response Variability Of Stochastic Finite Element Systems, Journal of Engineering Mechanics, vol.114, issue.3, pp.499-519, 1988.
DOI : 10.1061/(ASCE)0733-9399(1988)114:3(499)

F. Poirion and C. Soize, Numerical methods and mathematical aspects for simulation of homogeneous and non homogeneous gaussian vector fields, Probabilistic Methods in Applied Physics, pp.17-53
DOI : 10.1007/3-540-60214-3_50

URL : https://hal.archives-ouvertes.fr/hal-00770416

R. Ohayon and C. Soize, Structural Acoustics and Vibration, The Journal of the Acoustical Society of America, vol.109, issue.6, 1998.
DOI : 10.1121/1.1352086

URL : https://hal.archives-ouvertes.fr/hal-00689039